Interpolation of Dirichlet series and summation properties of Legendre polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1960), pp. 163-169
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_6_a16,
author = {V. T. Mironov},
title = {Interpolation of {Dirichlet} series and summation properties of {Legendre} polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {163--169},
year = {1960},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_6_a16/}
}
V. T. Mironov. Interpolation of Dirichlet series and summation properties of Legendre polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1960), pp. 163-169. http://geodesic.mathdoc.fr/item/IVM_1960_6_a16/